Density of integer points on affine homogeneous varieties

W. Duke, Z. Rudnick, P. Sarnak

Research output: Contribution to journalArticle

132 Scopus citations
Original languageEnglish (US)
Pages (from-to)143-179
Number of pages37
JournalDuke Mathematical Journal
Volume71
Issue number1
DOIs
StatePublished - Jul 1993

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Density of integer points on affine homogeneous varieties'. Together they form a unique fingerprint.

  • Cite this